Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 83, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2011, 2:57 PM CDT for Forest County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2011, 2:57 PM CDT (19:57 UTC)
- Expired
- Jul 18, 2011, 3:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Forest County, WI
The radar
The Green Bay radar (KGRB), 117 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3928 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
473 WUUS53 KGRB 181957 SVRGRB WIC041-182030- /O.NEW.KGRB.SV.W.0083.110718T1957Z-110718T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 257 PM CDT MON JUL 18 2011 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN FOREST COUNTY IN NORTHEAST WISCONSIN... * UNTIL 330 PM CDT * AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAONA...AND MOVING SOUTH AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CARTER AROUND 325 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BLACKWELL AND WABENO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4538 8843 4538 8879 4561 8889 4570 8843 TIME...MOT...LOC 1957Z 338DEG 21KT 4555 8871 WIND...HAIL 60MPH 1.00IN $$ KIECKBUSCH
3 follow-up statements
544 WWUS53 KGRB 182005 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CDT MON JUL 18 2011 WIC041-182030- /O.CON.KGRB.SV.W.0083.000000T0000Z-110718T2030Z/ FOREST WI- 305 PM CDT MON JUL 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN FOREST COUNTY UNTIL 330 PM CDT... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF CARTER...OR 11 MILES EAST OF CRANDON...MOVING SOUTH AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CARTER AROUND 320 PM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE WABENO. LAT...LON 4538 8843 4538 8879 4561 8889 4570 8843 TIME...MOT...LOC 2005Z 340DEG 21KT 4549 8868 WIND...HAIL 60MPH <.75IN $$ KIECKBUSCH
737 WWUS53 KGRB 182018 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CDT MON JUL 18 2011 WIC041-182030- /O.CON.KGRB.SV.W.0083.000000T0000Z-110718T2030Z/ FOREST WI- 318 PM CDT MON JUL 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN FOREST COUNTY UNTIL 330 PM CDT... AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CARTER...OR 14 MILES SOUTHEAST OF CRANDON...MOVING SOUTH AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CARTER AROUND 325 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4560 8844 4538 8843 4538 8879 4549 8884 TIME...MOT...LOC 2019Z 340DEG 21KT 4541 8864 WIND...HAIL 60MPH 1.00IN $$ KIECKBUSCH
656 WWUS53 KGRB 182030 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT MON JUL 18 2011 WIC041-182039- /O.EXP.KGRB.SV.W.0083.000000T0000Z-110718T2030Z/ FOREST WI- 330 PM CDT MON JUL 18 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOREST COUNTY WILL EXPIRE AT 330 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND WILL MOVE OUT OF THE WARNED AREA IN THE NEXT FEW MINUTES. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT! LAT...LON 4560 8844 4538 8843 4538 8879 4549 8884 TIME...MOT...LOC 2029Z 340DEG 21KT 4535 8861 $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:35 AM CDT, 10 hours 22 minutes earlier.
Area forecast discussion, Jul 18, 4:35 AM CDT, 10 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CDT MON JUL 18 2011 .SHORT TERM...TODAY THROUGH TUESDAY. THE CONVECTION THAT MOVED THROUGH LAST NIGHT PRODUCED WINDS DAMAGE ACROSS NORTHERN WISCONSIN BUT DID PROVIDE SOME BRIEF RELIEF FROM THE HEAT YESTERDAY AFTERNOON. WHILE TEMPERATURES HAVE FALLEN INTO THE 60S AND LOW 70S EARLY TODAY THERE IS VERY WARM AIR JUST ABOVE THE GROUND. ONCE THE CLOUDS BREAK UP AND WE GET SOME MIXING THE TEMPERATURES WILL BEGIN TO RISE QUICKLY. THE CONVECTIVE COMPLEX MIXED DOWN SOME SLIGHTLY DRIER AIR TO THE SURFACE BUT 70S DEW POINTS ARE NOT FAR UPSTREAM TO THE SOUTH AND WEST AND WILL RETURN QUICKLY. TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OF 100 TO 110 OVER ALL BUT THE LAKESHORE AREAS TODAY. THE PAST SEVERAL DAYS AND THE REMAINDER OF THIS WEEK SHOULD BE A GREAT TIME TO GO TO THE DOOR PENINSULA TO ESCAPE THE HEAT. SCATTERED SHOWERS AND THUNDERSTORMS STILL POSSIBLE THIS AFTERNOON AS WEAK SURFACE LOW OVER MINNESOTA MOVES EAST INTO WISCONSIN. AS IT MOVES EAST OF THE REGION TONIGHT WINDS WILL SWING TO THE NORTH FOR AWHILE AND TRY TO BRING DOWN SLIGHTLY COOLER AND DRIER AIR FOR TUESDAY AS A WEAK HIGH MOVES ACROSS NORTHERN WISCONSIN. COOLER AND DRIER IS ONLY IN A RELATIVE SENSE AS IT WILL STILL BE WELL ABOVE SEASONAL LEVELS. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. HOT AND HUMID CONDITIONS AND THE CHANCE FOR THUNDERSTORMS ARE THE MAIN CONCERNS DURING THIS PART OF THE FORECAST. LATEST MODEL RUNS INDICATED A BREAKDOWN OF THE UPPER RIDGE BY THE END OF THE WEEK. THIS SHOULD BRING SOME COOLER TEMPERATURES TO THE FORECAST AREA BY THEN. DIFFICULT TO TELL WHEN AND WHERE TO INCLUDE POPS. HAVE LEFT THEM AS CLOSE TO THE PREVIOUS FORECAST AS POSSIBLE SINCE THERE DID NOT SEEM TO BE A GOOD ENOUGH REASON TO MAKE CHANGES. USED A MIX OF GUIDANCE AND THE PREVIOUS FORECAST FOR TEMPERATURES DURING THE PERIOD. && .AVIATION...VARIABLE CIGS AND VSBYS EARLY TODAY DUE TO CLOUDS AND SCATTERED SHOWERS. SHOULD GENERALLY BECOME VFR THIS AFTERNOON AND EVENING THOUGH THERE MAY BE HAZE IN THE AIR DUE TO HIGH MOISTURE CONTENT. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-018- 019-021-073-074. && RDM/MG
Hazardous weather outlook, Jul 18, 11:44 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1144 AM CDT MON JUL 18 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191645- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1144 AM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL CREATE HEAT INDICES OF 100 TO 110 THIS AFTERNOON OVER ALL BUT THE LAKESHORE AREAS. THIS HEAT CAN BE DANGEROUS FOR PEOPLE WHO EXERT THEMSELVES OUTDOORS...AND POSSIBLY FOR THOSE IN RESIDENCES WITHOUT AIR CONDITIONING. IN ADDITION TO THE HEAT...SCATTERED THUNDERSTORMS ARE EXPECTED TODAY THROUGH THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR PART OF THE PERIOD FROM TUESDAY THROUGH FRIDAY. HIGH TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OVER 100 DEGREES ON SOME OR ALL OF THESE DAYS. THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR PEOPLE TO COOL OFF. THOSE CARING FOR THE ELDERLY AND DISABLED SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT WEATHER. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-191645- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1144 AM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF LAKE MICHIGAN AS A WARM AND HUMID AIR MOVES OVER THE COLDER WATERS. IN ADDITION TO THE POSSIBLE FOG...SCATTERED THUNDERSTORMS COULD PRODUCE STRONG WINDS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE WEEK. VERY WARM AND HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE MICHIGAN. THE FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST AND WHEN WINDS ARE LIGHT. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. ECKBERG
In the hours before
Local storm report, Jul 18, 9:31 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
931 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM TSTM WND GST 2 W DE PERE 44.45N 88.09W
07/18/2011 M53 MPH BROWN WI MESONET
WEST DE PERE HIGH SCHOOL.
0915 AM TSTM WND GST 3 N DALE 44.30N 88.68W
07/18/2011 M56 MPH OUTAGAMIE WI AMATEUR RADIO
&&Local storm report, Jul 18, 9:32 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
932 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG 1 N APPLETON 44.27N 88.40W
07/18/2011 OUTAGAMIE WI LAW ENFORCEMENT
NEAR BALLARD AND JJ...POWER LINES IN TREES AND BLOWN
TRANSFORMER.
&&
BERSCHLocal storm report, Jul 18, 9:48 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
948 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG 5 SW WAUPACA 44.29N 89.13W
07/18/2011 WAUPACA WI TRAINED SPOTTER
TREE DOWN ON A TENT AT TWIN LAKES CAMPGROUND. NO
INJURIES.
&&
BERSCHLocal storm report, Jul 18, 9:52 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
952 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG GREEN BAY 44.51N 88.00W
07/18/2011 BROWN WI PUBLIC
SEVERAL POWER LINES DOWN IN GREEN BAY AND DE PERE. TREE
FELL ONTO HOUSE IN ASHWAUBENON. TIME ESTIMATED.
&&Special weather statement, Jul 18, 10:16 AM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CDT MON JUL 18 2011 WIZ073-074-181630- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 1016 AM CDT MON JUL 18 2011 ...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN OCONTO AND SOUTHERN MARINETTE COUNTIES THIS MORNING... AT 1020 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTH OF OCONTO. THE THUNDERSTORM WAS MOVING TO THE EAST AROUND 35 MPH. THE STORM WILL REACH PESHTIGO AROUND 1030 AM. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...TORRENTIAL RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. ECKBERG
Local storm report, Jul 18, 10:41 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1041 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND DMG WISCONSIN RAPIDS 44.40N 89.84W
07/18/2011 WOOD WI PUBLIC
A COUPLE OF TREES DOWN.
0805 AM TSTM WND DMG PLOVER 44.45N 89.53W
07/18/2011 PORTAGE WI TRAINED SPOTTER
A FEW TREES DOWN.
0815 AM TSTM WND GST STEVENS POINT 44.51N 89.56W
07/18/2011 E60.00 MPH PORTAGE WI PUBLIC
2 FT DIAMETER TREE BLOWN ONTO HOUSE.
0822 AM TSTM WND GST PLOVER 44.45N 89.53W
07/18/2011 M70.00 MPH PORTAGE WI CO-OP OBSERVER
ALSO BRIEF PERIOD OF PEA SIZE HAIL. 0.78 INCH RAINFALL IN
30 MINUTES.
0843 AM TSTM WND DMG 3 S WAUPACA 44.30N 89.06W
07/18/2011 WAUPACA WI LAW ENFORCEMENT
NUMEROUS TREES DOWN ON HIGHWAYS K AND E SOUTH OF THE CITY
OF WAUPACA.
0845 AM TSTM WND DMG 5 SW WAUPACA 44.29N 89.13W
07/18/2011 WAUPACA WI TRAINED SPOTTER
TREE DOWN ON A TENT AT TWIN LAKES CAMPGROUND. NO
INJURIES.
0915 AM TSTM WND GST 3 N DALE 44.30N 88.68W
07/18/2011 M56.00 MPH OUTAGAMIE WI AMATEUR RADIO
0918 AM TSTM WND DMG 3 W MENASHA 44.20N 88.50W
07/18/2011 WINNEBAGO WI PUBLIC
UPDATE...SEVERAL CAMPLER TRAILERS FLIPPED AT CAMPGROUND
NEAR HIGHWAYS 76 AND 10 BY THUNDERSTORM WINDS. TIME
ESTIMATED.
0925 AM TSTM WND DMG 1 N APPLETON 44.27N 88.40W
07/18/2011 OUTAGAMIE WI LAW ENFORCEMENT
NEAR BALLARD AND JJ...POWER LINES IN TREES AND BLOWN
TRANSFORMER.
0927 AM TSTM WND GST 2 W DE PERE 44.45N 88.09W
07/18/2011 M53.00 MPH BROWN WI MESONET
WEST DE PERE HIGH SCHOOL.
0930 AM TSTM WND DMG GREEN BAY 44.51N 88.00W
07/18/2011 BROWN WI PUBLIC
SEVERAL POWER LINES DOWN IN GREEN BAY AND DE PERE. TREE
FELL ONTO HOUSE IN ASHWAUBENON. TIME ESTIMATED.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:05 PM CDT | Flash Flood Warning | GRB | Vilas | 3 hr |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 39 min |
| Jul 17, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette, Oconto | 75 min |
| Jul 17, 8:40 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jul 17, 8:49 PM CDT | Special Marine Warning | GRB | 116 min | |
| Jul 17, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 52 min |
| Jul 17, 9:26 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 64 min |
| Jul 17, 9:30 PM CDT | Severe Thunderstorm Warning | GRB | Menominee | 22 min |
| Jul 17, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 65 min |
| Jul 17, 9:48 PM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 63 min |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 54 min |
| Jul 17, 10:24 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 66 min |
| Jul 18, 6:57 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 48 min |
| Jul 18, 7:41 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 49 min |
| Jul 18, 8:14 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 46 min |
| Jul 18, 8:19 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 18, 8:46 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 59 min |
| Jul 18, 9:03 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 39 min |
| Jul 18, 9:10 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 18, 9:15 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet | 45 min |
| Jul 18, 9:40 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee, Manitowoc | 38 min |
| Jul 18, 10:43 AM CDT | Severe Thunderstorm Warning | GRB | Door | 23 min |
| Jul 18, 11:05 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 50 min |
| Jul 18, 11:36 AM CDT | Special Marine Warning | GRB | 41 min | |
| Jul 18, 2:11 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 49 min |
| Jul 18, 2:27 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 32 min |
| Jul 18, 5:20 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 40 min |
| Jul 18, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 64 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.